# SDR DALA2019011200242

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 47,670 hours, 21,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 INITIAL INSPECTION. CORROSION ON PREVIOUS REPAIR OF DECK PLATE STA 1681-1690 AND RBL 47 AT FLOOR STRUCTURE WET AREA. CORRECTIVE ACTION: NRC 00220 LEVEL CORROSION 2 DOUBLER WAS REPLACED PER SRM. (0900328)
